Preprints Published Thesis In progress Other


Y. Rollin, Polyhedral symplectic maps and hyperKähler geometry, 2021, Rollin, Polyhedral approximation by Lagrangian and isotropic tori, Jauberteau and Y. Rollin, Polyhedral Lagrangian surfaces and moment map flow, Code attached to the paper coming up soon, Jauberteau and Y. Rollin, Numerical flows and polyhedral symplectic maps, In progress.

Most of my preprints are available on


F. Jauberteau, Y. Rollin and S. Tapie, Discrete geometry and isotropic surfaces, Mém. Soc. Math. Fr. (N.S.) (161):vii+101, 2019, Legendre and Y. Rollin, Hamiltonian stationary Lagrangian fibrations, J. Symplectic Geom. 17(3):753-791, 2019V. Apostolov and Y. Rollin, ALE scalar-flat Kähler metrics on non-compact weighted projective spaces, Math. Ann. 367(3-4):1685-1726, 2017, Rollin, K-stability and parabolic stability, Advances in Mathematics 285:1741-1766, 2015, Biquard and Y. Rollin, Smoothing singular extremal Kähler surfaces and minimal Lagrangians, Advances in Mathematics 285:980 - 1024, 2015, Rollin and C. Tipler, Deformations of extremal toric manifolds, J. Geom. Anal. 24(4):1929-1958, 2014Y. Rollin, S.R. Simanca and C. Tipler, Deformation of extremal metrics, complex manifolds and the relative Futaki invariant, Math. Z. 273(1-2):547-568, 2013, Rollin and M. Singer, Construction of Kähler surfaces with constant scalar curvature, J. Eur. Math. Soc. (JEMS) 11(5):979-997, 2009, math.DG/0412405O. Biquard and Y. Rollin, Wormholes in ACH Einstein manifolds, Trans. Amer. Math. Soc. 361(4):2021-2046, 2009, math.DG/0609558Y. Rollin and M. Singer, Constant scalar curvature Kähler surfaces and parabolic polystability, J. Geom. Anal. 19(1):107-136, 2009, math.DG/0703212T. Mrowka and Y. Rollin, Legendrian knots and monopoles, Algebr. Geom. Topol. 6:1-69 (electronic), 2006, math.DG/0410559, (MR)Y. Rollin and M. Singer, Non-minimal scalar-flat Kähler surfaces and parabolic stability, Invent. Math. 162(2):235-270, 2005, math.DG/0404423, (MR)Y. Rollin, Rigidité d'Einstein du plan hyperbolique complexe, J. Reine Angew. Math. 567:175-213, 2004, math.DG/0112099, (MR)Y. Rollin, Surfaces kählériennes de volume fini et équations de Seiberg-Witten, Bull. Soc. Math. France 130(3):409-456, 2002, math.DG/0106077, (MR)Y. Rollin, Einstein rigidity of the complex hyperbolic plane, C. R. Math. Acad. Sci. Paris 334(8):671-676, 2002,, (MR).


Y. Rollin, Métriques kählériennes de volume fini, uniformisation des surfaces complexes réglées et équations de Seiberg-Witten, PhD thesis, École Polytechnique, jan 2001,

Y. Rollin, Topologie de contact et géométries à courbure spéciale via la théorie de jauge, mémoire d'habilitation , 2007,

In progress

Other papers

Y. Rollin, A remark on the Herzlich volume of asymptotically complex hyperbolic Einstein manifolds, 2008,